ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Thatte, BD (1994) Some results and approaches for reconstruction conjectures. In: Discrete Mathematics, 124 (1-3). 193-216 .

Thatte, BD (1993) On the Nash-Williams′ Lemma in Graph Reconstruction Theory. In: Journal of Combinatorial Theory, Series B, 58 (2). pp. 280-290.

This list was generated on Sat Apr 19 16:07:44 2014 IST.